MathSciNet Relay Station
MathSciNet bibliographic data
MR666635 57S17 (55M35)
Cappell, Sylvain E.; Shaneson, Julius L. Fixed points of periodic differentiable maps. Invent. Math. 68 (1982), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement